MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10607
Medical Device Problem Codes Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Myocardial Infarction (1969); Thrombosis/Thrombus (4440)
Date of Event 12/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that stent thrombosis and st-segment elevation myocardial infarction occurred.A 3.00 x 32 and two 3.00 x 38 synergy drug-eluting stents were implanted in the right coronary artery (rca).Six hours post stent implantation, the patient presented with chest pain symptoms after the aggrastat drip was discontinued.An angiogram was performed which indicated thrombus was present and intravascular ultrasound (ivus) indicated the stents were well apposed but were a little undersized.The physician post dilated with a 3.25 non-boston scientific balloon.No further complications were reported.The patient was fully recovered with a good prognosis after the procedure.
 
Event or Problem Description
It was reported that stent thrombosis and st-segment elevation myocardial infarction occurred.A 3.00 x 32 and two 3.00 x 38 synergy drug-eluting stents were implanted in the right coronary artery (rca).Six hours post stent implantation, the patient presented with chest pain symptoms after the aggrastat drip was discontinued.An angiogram was performed which indicated thrombus was present and intravascular ultrasound (ivus) indicated the stents were well apposed but were a little undersized.The physician post dilated with a 3.25 non-boston scientific balloon.No further complications were reported.The patient was fully recovered with a good prognosis after the procedure.It was further reported that the target lesion was 100% stenosed.The physician judged the artery to be a 3.0mm vessel; however, intravascular ultrasound (ivus) revealed that the vessel was 3.25mm.Additionally, it was noted that the stents were overlapped.Finally, it was noted that the physician did not state that the patient coming off aggrastat drip may have resulted in the thrombosis occurring.
 
Additional Manufacturer Narrative
F10.Device codes: updated from defective device to adverse event without identified device or use problem.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13232408
Report Number2134265-2021-16450
Device Sequence Number4554564
Product Code NIQ
UDI-Device Identifier08714729840411
UDI-Public08714729840411
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2023
Device Model Number10607
Device Catalogue Number10607
Device Lot Number0027145402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/19/2021
Supplement Date Received by Manufacturer01/19/2022
Initial Report FDA Received Date01/11/2022
Supplement Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient SexMale